International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

About Heinz Mean Inequalities

  • Daeshik Choi1
  1. Southern Illinois University Edwardsville

Abstract

We present some inequalities related to Heinz means. Among them, we will provide an inequality involving Heinz means and Heron means, which is reverse to the one found by Bhatia.

How to Cite

D. Choi, About Heinz Mean Inequalities, Int. J. Anal. Appl. 15 (2017), 57–61.

BibTeX
@article{Choi2017,
  author  = {Choi, Daeshik},
  title   = {About Heinz Mean Inequalities},
  journal = {Int. J. Anal. Appl.},
  volume  = {15},
  year    = {2017},
  pages   = {57--61},
  doi     = {}
}

References

  • [1] R. Bhatia, Interpolating the arithmetic-geometric mean inequality and its operator version, Lin. Alg. and its Appl. 413 (2006) 355-363.
  • [2] R. Bhatia, C. Davis, More matrix forms of the arithmetic-geometric mean inequality, SIAM J. Matrix Anal. Appl. 14 (1993) 132-136.
  • [3] F. Kittaneh, M. Krnic, N. Lovricevic, and J. Pecaric, Improved arithmetic-geometric and Heinz means inequalities for Hilbert space operators, Publ. Math. Debrecen. 80 (3-4) (2012), 465- 478.
  • [4] F. Kittaneh and M. Krnic, Refined Heinz operator inequalities, Linear Multilinear Algebra, 61 (8) (2013), 1148-1157.
  • [5] J. Liang and G. Shi, Refinements of the Heinz operator inequalities, Linear Multilinear Algebra, 63 (7) (2015), 1337-1344.
  • [6] J.Liang and G. Shi, Some means inequalities for positive operators in Hilbert spaces, J. Inequal. Appl. 2017 (2017), Art. ID 14.